# SDR IPXA2014101584592

- Difficulty date: September 24, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 74,992 hours, 14,460 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12302
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, RT WING FIXED L/E SKIN HAS CHAFE DAMAGE AT XDLE 330.  REPAIRED IAW EA 011-5740-01-A5628, REV I/R AND EO 5720-5573-A.
